advertisement
Question
Posted by: Morgan | 2005/11/22

Clash of Medication

Good day. Please could you advise me as to whether there will be a clash in the follwoing: I have been taking Lorien (anti-depressants) for about 2 and a half months now. I wouldl ike to take Thinz, in the correct dosage of one a day to assist in weight loss. Will te two medications clash or counteract eachother. Please advise. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I wouldnt recommend taking the two products together

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement